| Model Number |
ZMA00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
06/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the non-preloaded multifocal lens was explanted due to the patient's complaint of severe glare and was replaced with an ar40 lens during a secondary surgical procedure.Additional information indicates that the patient had lasik eye surgery 20 years ago (in 2005).On (b)(6) 2024, the surgeon performed a yag capsulotomy in the eye, but it did not provide relief.The patient is satisfied with the reduction in glare symptoms following the explant.No injuries or medical interventions are required.No further information is available.